# SDR ASAA2013110796332

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7,259 hours, 2,095 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 13695
- Condition: No Test
- Location: Nr 2 Engine
- Part time: 7,259 hours, 2,095 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FAILED HEALTH CHECK.  ACFT GROUNDED.  REPLACED NR 2 ENGINE PRSOV OPS & LEAK CHECK GOOD IAW MM 36-11-04.
